# SDR DALA2025072505588

- Difficulty date: July 25, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 79,142 hours, 10,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 FR 64 BRACKET BETWEEN L2-3 HAS INCORRECT FASTENERS. CORRECTIVE ACTION: REPAIRED PER ERA 627465-14 REV ORIGINAL. (1104832)
